# SDR UALA2009072302192

- Difficulty date: July 21, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 75,061 hours, 12,117 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964622
- Part serial: 172C
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK CLIMBS CABIN AT 300 FPM WHEN FED FROM RIGHT BLEED.  LEFT BLEED FEED OK.  REFLY T/S TO FAULTY FLOW CONTROL VALVE.  REPLACED FLOW CONTROL VALVE, LEAK AND OPS CHECK GOOD.  T/S TO FAULTY FLOW CONTROL VALVE.  REPLACED FLOW CONTROL VALVE IAW MM 21-51-01, LEAK AND OPS CHECK GOOD.
